Alert archive / Nebraska / Special Weather Statements in 2011
Special Weather Statement, NWS Hastings, NE
NWS Hastings, NE issued this special weather statement at Oct 11, 2011, 8:22 PM CDT for Merrick County, Nebraska. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2011, 8:22 PM CDT (01:22 UTC)
- Expired
- Oct 11, 2011, 9:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Hastings, NE
County Merrick County, NE
The radar
The Grand Island radar (KUEX), 86 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2350 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
292
WWUS83 KGID 120122
SPSGID
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
822 PM CDT TUE OCT 11 2011
NEZ041-047-048-062-063-120200-
HALL NE-HAMILTON NE-HOWARD NE-MERRICK NE-NANCE NE-
822 PM CDT TUE OCT 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NANCE...MERRICK...
EASTERN HOWARD...WESTERN HAMILTON AND EASTERN HALL COUNTIES UNTIL 900
PM CDT...
AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARCHER TO CHAPMAN TO
DONIPHAN...AND MOVING NORTH AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
GRAND ISLAND...
ALDA...
PALMER...
ST. LIBORY...
CUSHING...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 306 AND 324.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4117 9783 4115 9783 4103 9797 4070 9825
4070 9853 4138 9835
TIME...MOT...LOC 0123Z 199DEG 26KT 4117 9815 4104 9822
4080 9841
$$
KINGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this special weather statement went out at Oct 11, 6:22 PM CDT, 2 hours earlier.
Area forecast discussion, Oct 11, 6:22 PM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 622 PM CDT TUE OCT 11 2011 .AVIATION...00Z TAF. THE COMBINATION OF AN UPPER LEVEL DISTURBANCE AND A WEAK TROUGH/FRONTAL BOUNDARY HAVE HELPED SPARK THUNDERSTORMS THIS AFTERNOON ACROSS SOUTH CENTRAL NEBRASKA. THE STORMS ARE CURRENTLY EAST OF THE TERMINAL...AND IT APPEARS THEY SHOULD NOT DEVELOP TO THE WEST ENOUGH TO COME BACK TOWARDS KGRI. TIME CROSS SECTIONS OF RELATIVE HUMIDITY SHOW THE POTENTIAL FOR SOME STRATUS AT KGRI THIS EVENING...AND WILL CARRY SCATTERED LOWER CLOUDS WITH A MID LEVEL CEILING TO START THE FORECAST PERIOD. DID NOT CARRY A LOWER THAN VFR CEILING...BUT ITS SOMETHING THAT WILL HAVE TO BE WATCHED IF THE CROSS SECTIONS TURN OUT TO BE CORRECT. THE FINAL ISSUE WILL BE WINDS WITH THE BOUNDARY MOVING THROUGH THE AREA. WINDS SHOULD START FROM A WEST TO SOUTHWEST DIRECTION...BUT COULD BECOME LIGHT FOR A PERIOD OF TIME BEFORE STRONGER NORTHWESTERLY WINDS TAKE HOLD ON WEDNESDAY MORNING. && .PREV DISCUSSION... /ISSUED 325 PM CDT TUE OCT 11 2011/ SHORT TERM...TONIGHT THROUGH 0Z THURSDAY. IMMEDIATE CONCERN INVOLVES THUNDERSTORM CHANCES LATE THIS AFTERNOON INTO THE EVENING. VISIBLE SATELLITE IMAGERY AT 1 PM CDT SHOWED STRATUS DECK THAT MOVED INTO THE WESTERN 2/3RDS OF THE CWA AFTER SUNRISE THIS MORNING IS FINALLY STARTING TO THIN OVER MUCH OF THE AREA...WITH THE SOUTHEAST SIDE DISSIPATING A LITTLE QUICKER. WILL NEED TO CONTINUE TO MONITOR THIS AREA THE REMAINDER OF THE DAY AS STRATUS/CLEARING LINE AND RESULTANT DIFFERENTIAL HEATING MAY PLAY A ROLE IN CONVECTIVE INITIATION. MEANWHILE WATER VAPOR IMAGERY AND 500 MB WIND PLOT FROM THE NATIONAL WIND PROFILER NETWORK SHOWING A FAIRLY SHARP MID LEVEL TROUGH MOVING RAPIDLY WEST TO EAST INTO THE NEB PANHANDLE AND WESTERN KANSAS. AT THE SURFACE...WE HAVE A SOUTHERLY FETCH AT PRESENT WITH A TROUGH FROM SOUTHWEST KS INTO WEST CENTRAL SDAK. SURFACE DEWPOINTS RESPECTABLE FOR THIS TIME OF YEAR WITH MID 50S OVER MUCH OF THE CWA. SHORT RANGE MODELS IN DECENT AGREEMENT FIRING UP CONVECTION LATE THIS AFTERNOON ALONG THE SURFACE TROUGH WHICH IS PROGGED TO BE FROM NEAR STOCKTON KS TO NEAR GRAND ISLAND BY 00Z...WITH MOST OF THE RAIN ALONG AND EAST OF THE TROUGH. THIS AREA SHOULD ALSO BE IN THE FAVORED FORCING REGION OF THE MID LEVEL TROUGH AT THAT TIME. NAM IS PRODUCING CAPE VALUES OF AROUND 1400 J/KG ALONG THE SURFACE TROUGH BY 21Z WHICH COULD BE REALIZED IF STRATUS CONTINUES TO DISSIPATE. SHEAR VALUES ARE NOT EXPECTED TO BE AS FAVORABLE WITH 0-6 KM BULK SHEAR EXPECTED TO BE 20-25 KT. THUS NOT EXPECTING WIDESPREAD SEVERE BUT COULD HAVE SOME SMALL HAIL AND GUSTY WINDS IF STORMS DO DEVELOP. AT THIS TIME IT APPEARS THOSE NEAR AND WEST OF KEARNEY SHOULD MISS OUT ON THE ACTION BUT AGAIN WILL CONTINUE TO MONITOR FOR THE NEXT HOUR OR TWO BEFORE MAKING FINAL CALL. IF ANYTHING DOES DEVELOP...MOST OF THE RAIN SHOULD MOVE EAST OF THE AREA BETWEEN MIDNIGHT AND 3 AM. MAIN COLD FRONT WILL THEN PUSH RAPIDLY ACROSS THE CWA STARTING IN THE NW AROUND SUNRISE ON WED. THIS WILL MAKE FOR A BREEZY DAY WITH NW WINDS AT 15 TO 25 AND HIGHER GUSTS ESPECIALLY FROM MID MORNING TO LATE AFTERNOON. THE UPPER LEVEL TROUGH IS NOT EXPECTED TO CLEAR THE CWA UNTIL LATE WED AFTERNOON AND THERE IS A SMALL CHANCE FOR LIGHT PRECIPITATION IN THE NORTH WED BUT WILL NEED TO EVALUATE A BIT MORE BEFORE DECIDING TO INCLUDE A POP OR NOT. LONG TERM...WEDNESDAY EVENING THROUGH TUESDAY. THE VAST MAJORITY OF THIS 6-DAY PERIOD LOOKS TO FEATURE SEASONABLY PLEASANT...DRY FALL WEATHER...WITH ONLY SOME SLIGHT CHANCES FOR RAIN ENTERING THE PICTURE FOR POSSIBLY LATE IN THE WEEKEND...BUT MORE SO EARLY NEXT WEEK. STARTING OFF WITH THE 00Z-12Z WEDNESDAY EVENING/NIGHT PERIOD...DRY CONDITIONS AND CLEAR/MOSTLY CLEAR SKIES SHOULD BE THE STORY...AS ANY ISOLATED SHOWERS THAT MIGHT BE LURKING CLOSE TO THE NORTHEAST EDGE OF THE CWA SHOULD BE OUT OF THE AREA OR DISSIPATED BY THEN. THE LARGE SCALE SYNOPTIC STORY PER THE 12Z NAM/GFS/ECMWF WED NIGHT DEPICTS A SLIGHTLY NEGATIVELY TILTED H5 TROUGH AXIS ALIGNED EAST OF THE CWA FROM SOUTHERN CANADA TO THE MID-SOUTH...WITH THE MAIN VORT MAX DIVING SOUTH-SOUTHEAST FROM SOUTHEAST SD/FAR EASTERN NEB TO MO DURING THE NIGHT...DRIVEN BY A 110+KT H3 JET STREAK CENTERED DOWN THE MO RIVER VALLEY. AT THE SFC...HIGH PRESSURE WILL BUILD INTO THE CENTRAL PLAINS DURING THE NIGHT FROM THE WEST-NORTHWEST AS THE COLD FRONT/TROUGH SWINGS WELL TO EAST ACROSS THE MISSISSIPPI RIVER. ALTHOUGH BREEZES WILL DROP OFF CONSIDERABLY DURING THE NIGHT...STILL ANTICIPATE A SOLID 10 MPH NORTHWEST BREEZE. STILL...TEMPERATURES SHOULD DROP OFF FAIRLY EFFICIENTLY IN THE DRY POST FRONTAL AIRMASS. ALTHOUGH DIDN/T CHANGE PREVIOUS LOWS MUCH...WITH MOST OF THE CWA FALLING NO LOWER THAN LOW 40S...DID NUDGE DOWN THE TYPICAL DAWSON-VALLEY CORRIDOR A FEW DEGREES...WITH WESTERN DAWSON EVEN DOWN TO 36. HOWEVER...NOT EXPECTING FROST TO BECOME AN ISSUE AT THIS POINT GIVEN BREEZES STAYING UP A BIT. ON THURSDAY...THE CENTRAL PLAINS WILL FIND ITSELF ALONG THE INTERFACE BETWEEN A BROAD MID LEVEL RIDGE AXIS CENTERED OFF THE SOUTHWEST CALI COAST...AND THE TROUGH AXIS JUST TO THE EAST OF THE AREA...ALTHOUGH THE PRIMARY H5 VORT MAX WILL BE WELL OFF TO THE SOUTHEAST BY THEN AROUND THE TENNESSEE REGION. ALTHOUGH ADDITIONAL SHORTWAVE ENERGY MAY POP SOME SHOWERS WELL UP INTO ND/MN...DRY NORTHWESTERLY FLOW WILL DOMINATE THE CWA BOTH AT THE SURFACE AND ALOFT UNDER CLEAR/MOSTLY CLEAR SKIES. AS MIXING INCREASES TO AROUND H8 PER THE NAM...ANOTHER RATHER BREEZY DAY IS IN STORE...WITH THE HIGHEST SUSTAINED NORTHWEST WINDS OF AT LEAST 15-20 MPH FOCUSES ACROSS THE NORTHEAST HALF OF THE CWA. HAVE CONTINUED TO UNDERCUT RAW MET/MAV GUIDANCE DEWPOINTS BY SEVERAL DEGREES...AND WOULD NOT BE SURPRISED TO SEE DEWPOINTS MIX DOWN EVEN FARTHER INTO THE 20S IN SOME SPOTS DURING THE AFTERNOON. FORTUNATELY FOR FIRE WEATHER CONCERNS...AFTERNOON HIGH TEMPERATURES ONLY AROUND 70 MOST AREAS SHOULD KEEP RELATIVE HUMIDITY VALUES ABOVE THE CRITICAL 20 PERCENT THRESHOLD...BUT IT MAY BE A CLOSE CALL ESPECIALLY IN KS ZONES. SOMETHING TO MONITOR. FOR THURS NIGHT...THE TRUE SURFACE RIDGE AXIS STARTS TO BUILD INTO WESTERN NEB...ALTHOUGH WITH THIS RIDGE AXIS CENTERED OFF TO THE WEST AM EXPECTING AT LEAST LIGHT...STEADY 4-8 MPH-ISH BREEZES TO MAINTAIN THEMSELVES THROUGH THE NIGHT. ALTHOUGH THIS SHOULD HELP MITIGATE A WIDESPREAD FROST THREAT...HAVE NONETHELESS TAKEN THE LEAD OF THE LATEST MET/MAV GUIDANCE AND LOWERED MOST OF THE CWA 2-3 DEGREES FROM PREV FCST. THIS KEEPS MUCH OF THE CENTRAL/SOUTH IN THE 39-43 RANGE...BUT BRINGS THE FAR WEST/NORTH MORE SO 36-38. CERTAINLY CAN FORESEE AT LEAST PATCHY FROST TRYING TO DEVELOP IN THE DAWSON-VALLEY CORRIDOR...BUT WITH THIS STILL BEING 5 PERIODS OUT WILL FOREGO FROST WORDING FOR NOW. FRIDAY/FRI NIGHT...QUIET AND MOSTLY SUNNY/CLEAR WEATHER CONTINUES AS MID/UPPER RIDGE NUDGES EAST BECOMING CENTERED OVER NORTHERN MEXICO...WITH MAIN H3 JET AXIS ALIGNED WELL TO THE NORTH/EAST FROM MONTANA INTO THE EASTERN MIDWEST. ALTHOUGH NOT NEARLY AS BREEZY AS WED/THURS...SUSTAINED NORTHWEST WINDS AROUND 15 MPH ARE ADVERTISED ACROSS THE NORTHEAST CWA...AS SURFACE RIDGE AXIS BECOMES CENTERED NEAR THE SOUTHWEST CORNER OF CWA WITH VERY LIGHT BREEZES THERE. MADE LITTLE CHANGE TO AFTERNOON HIGHS WITH MID/UPPER 60S MOST AREAS. FOR SAT THROUGH SUNDAY DAYTIME...STILL ADVERTISING A DRY FORECAST...ALTHOUGH THE VERY PROMINENT UPPER RIDGE ADVERTISED ON SOME OF YESTERDAY/S MODEL DATA IS GONE...WITH MORE OF QUASI- ZONAL...SLIGHT NORTHWESTERLY FLOW NOW IN PLACE...AS LOW AMPLITUDE SHORTWAVE ENERGY PASSING EAST ACROSS THE NORTHERN PLAINS DRIVES A COLD FRONT SOUTHWARD ACROSS THE REGION AROUND SAT NIGHT. AHEAD OF THIS FRONT...SAT IS NOW SHAPING UP TO BE THE WARMEST DAY OF THE NEXT 7 DAYS WITH SOUTHERLY WINDS BOOSTING READINGS WELL INTO THE 70S MOST AREAS. SAT NIGHT INTO DAYTIME SUNDAY...AN AREA OF MID LEVEL LIFT/MOISTENING WORKS SOUTHWARD ACROSS THE REGION...BUT WITH BETTER FORCING ASSOCIATED WITH UPPER JET REMAINING OFF TO THE NORTH AND EAST WILL KEEP DRY. DEPENDING ON THE STRENGTH OF COLD AIR ADVECTION...THE ADVERTISED HIGHS IN THE UPPER 60S/NEAR 70 MAY BE A BIT WARM. SUN NIGHT THROUGH MON NIGHT...MAINTAINED OR EXPANDED 20-30 PERCENT POPS ACROSS THE CWA...AS MODELS ARE IN MUCH BETTER AGREEMENT THAN 24 HOURS AGO DEPICTING A NORTHWEST FLOW SHORTWAVE AMPLIFYING AS IT SPREADS FROM THE NORTHWEST CONUS INTO THE NORTHERN PLAINS...POWERED BY A 120+KT H3 JET. FRONTOGENETIC LIFT ASSOCIATED WITH THIS WAVE COULD EASILY SPARK AT LEAST A FEW ROUNDS OF MAINLY LIGHT SHOWERS DURING THIS TIME FRAME...WITH INSTABILITY STILL APPEARING MEAGER ENOUGH TO LEAVE THUNDER MENTION OUT. IF CURRENT TIMING HOLDS...A FAIRLY STOUT SURFACE COLD FRONT WOULD BARREL ACROSS THE PLAINS AROUND THE MON NIGHT TIME FRAME...AND ALTHOUGH THIS IS SEVERAL DAYS AWAY WOULD NOT BE SURPRISED TO SEE A WIND ADVISORY NEEDED IN ASSOCIATION WITH THIS FRONTAL PASSAGE. WAY TOO MUCH UNCERTAINTY THIS FAR OUT TO EVEN MENTION IN THE HWO. FINALLY FOR TUESDAY...WILL KEEP DRY FOR NOW AS MAIN MID LEVEL LOW ASSOCIATED WITH DEEPENING TROUGH REMAINS OFF TO THE EAST. HOWEVER...AT THE VERY LEAST THIS LOOKS LIKE A FAIRLY WINDY AND COOLER DAY...AND FOR NOW WILL AIM HIGHS FROM UPPER 50S NORTH TO LOW 60S SOUTH. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AVIATION...KING SHORT TERM...EWALD LONG TERM...PFANNKUCH
Hazardous weather outlook, Oct 11, 4:06 AM CDT, 16 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 406 AM CDT TUE OCT 11 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 121200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 406 AM CDT TUE OCT 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON THROUGH TONIGHT...GENERALLY ALONG AND EAST OF A LINE FROM ORD NEBRASKA TO PHILLIPSBURG KANSAS. A FEW STRONG STORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING...WITH HAIL TO THE SIZE OF NICKELS AND THUNDERSTORM WIND GUSTS TO 50 MPH BEING THE PRIMARY CONCERNS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) BRYANT
In the hours before
Special weather statement, Oct 11, 6:58 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 658 PM CDT TUE OCT 11 2011 KSZ006-007-NEZ085-120030- JEWELL KS-SMITH KS-WEBSTER NE- 658 PM CDT TUE OCT 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WEBSTER... NORTHWESTERN JEWELL AND NORTHEASTERN SMITH COUNTIES UNTIL 730 PM CDT... AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LEBANON...OR 36 MILES NORTHWEST OF BELOIT... MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ESBON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4006 9863 4000 9826 3974 9851 3978 9876 TIME...MOT...LOC 2358Z 202DEG 22KT 3984 9860 KING
Local storm report, Oct 11, 7:05 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
705 PM CDT TUE OCT 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 2 SE ROSEMONT 40.27N 98.34W
10/11/2011 E0.75 INCH WEBSTER NE PUBLIC
LOTS OF DIME SIZE HAIL ALONG HIGHWAY 78. CONTINUED
HAILING FOR AT LEAST 5 MINUTES.
&&
PFANNKUCHSpecial weather statement, Oct 11, 7:26 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 726 PM CDT TUE OCT 11 2011 NEZ075-076-120100- ADAMS NE-CLAY NE- 726 PM CDT TUE OCT 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ADAMS AND CLAY COUNTIES UNTIL 800 PM CDT... AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF DEWEESE...OR 16 MILES SOUTHEAST OF HASTINGS...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FAIRFIELD... GLENVIL... INLAND... CLAY CENTER... HARVARD... SARONVILLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4070 9823 4070 9785 4035 9802 4036 9841 TIME...MOT...LOC 0026Z 208DEG 30KT 4044 9819 KING
Special weather statement, Oct 11, 7:58 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
758 PM CDT TUE OCT 11 2011
NEZ048-062-063-120145-
HALL NE-HAMILTON NE-MERRICK NE-
758 PM CDT TUE OCT 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MERRICK...
NORTHWESTERN HAMILTON AND NORTHEASTERN HALL COUNTIES UNTIL 845 PM
CDT...
AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF DONIPHAN...OR 7 MILES
SOUTHEAST OF GRAND ISLAND...MOVING NORTH AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
PHILLIPS...
CHAPMAN...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 312 AND 323.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4109 9800 4074 9822 4079 9839 4104 9831
4105 9829 4112 9829 4117 9828
TIME...MOT...LOC 0059Z 202DEG 22KT 4086 9828
KINGLocal storm report, Oct 11, 8:08 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
808 PM CDT TUE OCT 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL 3 SE GRAND ISLAND 40.89N 98.33W
10/11/2011 E0.75 INCH HALL NE LAW ENFORCEMENT
DIME HAIL ON SOUTHEAST SIDE OF GI
&&
PFANNKUCHSpecial weather statement, Oct 11, 8:22 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
822 PM CDT TUE OCT 11 2011
NEZ041-047-048-062-063-120200-
HALL NE-HAMILTON NE-HOWARD NE-MERRICK NE-NANCE NE-
822 PM CDT TUE OCT 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NANCE...MERRICK...
EASTERN HOWARD...WESTERN HAMILTON AND EASTERN HALL COUNTIES UNTIL 900
PM CDT...
AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARCHER TO CHAPMAN TO
DONIPHAN...AND MOVING NORTH AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
GRAND ISLAND...
ALDA...
PALMER...
ST. LIBORY...
CUSHING...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 306 AND 324.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4117 9783 4115 9783 4103 9797 4070 9825
4070 9853 4138 9835
TIME...MOT...LOC 0123Z 199DEG 26KT 4117 9815 4104 9822
4080 9841
KINGThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 7:26 PM CDT | Special Weather Statement | GID | Clay | 34 min |
| Oct 11, 7:58 PM CDT | Special Weather Statement | GID | Hamilton | 47 min |
| Oct 11, 8:37 PM CDT | Special Weather Statement | GID | Nance | 23 min |
| Oct 11, 9:00 PM CDT | Special Weather Statement | GID | Merrick, Nance | 30 min |
| Oct 11, 9:22 PM CDT | Special Weather Statement | GID | Hamilton | 23 min |
| Oct 11, 9:50 PM CDT | Special Weather Statement | GID | Clay | 25 min |
| Oct 11, 10:03 PM CDT | Special Weather Statement | GID | Hamilton | 27 min |
Nearby
Special Weather Statements in Nebraska, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.